# SDR ASAA2024090252245

- Difficulty date: September 2, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 43,798 hours, 13,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT SIGN AIRCRAFT LEFT ABOVE FLIGHT ATTENDANTS SEAT CAME OFF. GROUNDED - YES. INSTLD NEW EXIT SIGN LENS COVER REF AMM 33-51-00.
